# SDR DL72L960833

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016
- Condition: Torn Webbing
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND RT AFT SERVICE DOOR EMERGENCY SLIDE WEBBING AT GIRT BAR TORN.  REPLACED SLIDE.
